D. K. Jones and P. J. Basser, ?Squashing peanuts and smashing pumpkins?: How noise distorts diffusion-weighted MR data, Magnetic Resonance in Medicine, vol.11, issue.5, pp.979-993, 2004.
DOI : 10.1002/mrm.20283

S. Aja-fernández and A. Tristán-vega, A review on statistical noise models for Magnetic Resonance Imaging, p.Rep, 2013.

¨. Ozarslan, E. Koay, C. G. Shepherd, T. M. Komlosh, M. E. Irfano?-glu et al., Mean apparent propagator (MAP) MRI: A novel diffusion imaging method for mapping tissue microstructure, NeuroImage, vol.78, pp.16-32, 2013.
DOI : 10.1016/j.neuroimage.2013.04.016

D. C. Alexander, A general framework for experiment design in diffusion MRI and its application in measuring direct tissue-microstructure features, Magnetic Resonance in Medicine, vol.12, issue.2, pp.439-448, 2008.
DOI : 10.1002/mrm.21646

H. Zhang, T. Schneider, C. A. Wheeler-kingshott, and D. C. Alexander, NODDI: Practical in vivo neurite orientation dispersion and density imaging of the human brain, NeuroImage, vol.61, issue.4, pp.1000-1016, 2012.
DOI : 10.1016/j.neuroimage.2012.03.072

M. A. Bernstein, D. M. Thomasson, and W. H. Perman, Improved detectability in low signal-to-noise ratio magnetic resonance images by means of a phase-corrected real reconstruction, Medical Physics, vol.16, issue.5, pp.813-817, 1989.
DOI : 10.1118/1.596304

P. J. Basser, J. Mattiello, and D. Lebihan, MR diffusion tensor spectroscopy and imaging, Biophysical Journal, vol.66, issue.1, pp.259-267, 1994.
DOI : 10.1016/S0006-3495(94)80775-1

URL : https://hal.archives-ouvertes.fr/hal-00349721

M. Pizzolato, A. Ghosh, T. Boutelier, and R. Deriche, Magnitude and Complex Based Diffusion Signal Reconstruction, CDMRI, pp.127-140, 2014.
DOI : 10.1007/978-3-319-11182-7_12

URL : https://hal.archives-ouvertes.fr/hal-01095127

C. Liu, R. Bammer, B. Acar, and M. E. Moseley, Characterizing non-gaussian diffusion by using generalized diffusion tensors, Magnetic Resonance in Medicine, vol.42, issue.5, pp.924-937, 2004.
DOI : 10.1002/mrm.20071

M. Pizzolato, D. Wassermann, T. Boutelier, and R. Deriche, Exploiting the Phase in Diffusion MRI for??Microstructure Recovery: Towards Axonal Tortuosity via Asymmetric Diffusion Processes, MICCAI, 2015.
DOI : 10.1007/978-3-319-24553-9_14

URL : https://hal.archives-ouvertes.fr/medihal-01358880

M. Pizzolato, D. Wassermann, T. Duval, J. S. Campbell, T. Boutelier et al., A Temperature Phantom to Probe the Ensemble Average Propagator Asymmetry: An In-Silico Study, CDMRI, pp.183-194, 2016.
DOI : 10.1007/978-3-319-28588-7_16

URL : https://hal.archives-ouvertes.fr/hal-01218143

D. E. Prah, E. S. Paulson, A. S. Nencka, and K. M. Schmainda, A simple method for rectified noise floor suppression: Phase-corrected real data reconstruction with application to diffusion-weighted imaging, Magnetic Resonance in Medicine, vol.43, issue.2, pp.418-429, 2010.
DOI : 10.1002/mrm.22407

T. Sprenger, J. I. Sperl, B. Fernandez, A. Haase, and M. I. Menzel, Real valued diffusion-weighted imaging using decorrelated phase filtering, Magnetic Resonance in Medicine, vol.80, issue.1, 2016.
DOI : 10.1002/mrm.26138

C. Eichner, S. F. Cauley, J. Cohen-adad, H. E. Möller, R. Turner et al., Real diffusion-weighted MRI enabling true signal averaging and increased diffusion contrast, NeuroImage, vol.122, pp.373-384, 2015.
DOI : 10.1016/j.neuroimage.2015.07.074

E. Caruyer, A. Daducci, M. Descoteaux, J. Houde, J. Thiran et al., Phantomas: a flexible software library to simulate diffusion MR phantoms, p.14, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00944644

E. Caruyer, C. Lenglet, G. Sapiro, and R. Deriche, Design of multishell sampling schemes with uniform coverage in diffusion MRI, Magnetic Resonance in Medicine, vol.103, issue.6, pp.1534-1540, 2013.
DOI : 10.1002/mrm.24736

URL : https://hal.archives-ouvertes.fr/hal-00821688

R. H. Fick, D. Wassermann, E. Caruyer, and R. Deriche, MAPL: Tissue microstructure estimation using Laplacian-regularized MAP-MRI and its application to HCP data, NeuroImage, vol.134, pp.365-385, 2016.
DOI : 10.1016/j.neuroimage.2016.03.046

URL : https://hal.archives-ouvertes.fr/hal-01291929

E. Hellinger, Neue Begründung der Theorie quadratischer Formen von unendlichvielen Veränderlichen, J Reine Angew Math, 1909.